Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 324, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2007, 5:26 PM EDT for Spalding County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2007, 5:26 PM EDT (21:26 UTC)
- Expired
- Jul 29, 2007, 5:58 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 5:38 PM EDT | HAIL 0.75 | Griffin, GA | HAIL REPORTED FROM LOCATION ON COLLEGE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 292126 SVRFFC GAC255-292215- /O.NEW.KFFC.SV.W.0324.070729T2126Z-070729T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 526 PM EDT SUN JUL 29 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SPALDING COUNTY IN WEST CENTRAL GEORGIA * UNTIL 615 PM EDT * AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR EXPERIMENT...MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST GRIFFIN...GRIFFIN...AND TOWALAGA. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3338 8435 3324 8437 3318 8415 3333 8410 $$
2 follow-up statements
000 WWUS52 KFFC 292147 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 PM EDT SUN JUL 29 2007 GAC255-292215- /O.CON.KFFC.SV.W.0324.000000T0000Z-070729T2215Z/ SPALDING GA- 544 PM EDT SUN JUL 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR EASTERN SPALDING COUNTY... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS ACROSS SPALDING COUNTY...EXTENDING FROM EXPERIMENT TO TOWALAGA...MOVING SOUTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRIFFIN...EAST GRIFFIN...AND TOWALAGA. HAIL TO THE SIZE OF PENNIES OR LARGER WAS REPORTED AT 538 PM IN THE CITY OF GRIFFIN. WHILE THIS STORM IS WEAKENING...PENNY-SIZED HAIL MAY STILL OCCUR IN PARTS OF CENTRAL AND EASTERN SPALDING COUNTY DURING THE NEXT 15 MINUTES. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3338 8435 3324 8437 3318 8415 3333 8410 $$
000 WWUS52 KFFC 292158 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT SUN JUL 29 2007 GAC255-292207- /O.CAN.KFFC.SV.W.0324.000000T0000Z-070729T2215Z/ SPALDING GA- 557 PM EDT SUN JUL 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPALDING COUNTY HAS BEEN CANCELLED... THE THUNDERSTORM WHICH EARLIER PROMPTED A WARNING FOR SPALDING COUNTY HAS WEAKENED AND IS NO LONGER DETERMINED TO BE SEVERE. HOWEVER...WIND GUSTS TO 35 MPH...MODERATE RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN STILL BE EXPECTED FOR THE NEXT 15 TO 20 MINUTES. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3338 8435 3324 8437 3318 8415 3333 8410 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:57 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 29, 3:57 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT SUN JUL 29 2007 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... BROAD UPPER TROUGH CONTINUES ACROSS THE EASTERN U.S. AT LEAST TWO FAIRLY SIGNIFICANT SHORT WAVES ARE PROGGED TO MOVE THROUGH THE WESTERN PART OF THE TROUGH DURING THE NEXT 24 HOURS...WHICH SHOULD ENHANCE SHRA/TSRA ACTIVITY ACROSS THE AREA IN ASSOCIATION WITH DAYTIME HEATING. AIR MASS IS VERY MOIST AND UNSTABLE WITH WIDESPREAD 70 TO 75 DEWPOINTS ACROSS THE ENTIRE AREA...CAPES IN THE 2000-3000 J/KG RANGE...AND LIS -2 TO -4. HOWEVER...RATHER WARM AIR ALOFT...-5C AT 500MB...APPEARS TO BE LIMITING THE INTENSITY OF THE ACTIVITY SO FAR TODAY. A WEAK FRONT LIES FROM NW-SE ACROSS THE CWA FROM NEAR RMG-ATL-MCN...WHICH WILL ENHANCE AND FOCUS SHRA/TSRA ACTIVITY THROUGH THE AFTERNOON AND MON AFTERNOON AS WELL. SHORT WAVES WILL PROVIDE THE ADDITIONAL FORCING ALOFT. THE FRONT IS CLEARLY VISIBLE IN THE LIGHTNING DISPLAY WITH ACTIVITY LINED UP FROM TUL-LIT-ATL. BEST AREA FOR CONVECTION WILL BE ALONG AND SW OF THE FRONT...WITH THE USUAL DIURNAL EMPHASIS. AIR MASS ACROSS N GA DRIES A LITTLE BIT BY MON AFTERNOON AS THE WEAK COLD FRONT DRIFTS FURTHER S/SW INTO CENTRAL GA. THUS...BEST CONCENTRATION OF ACTIVITY MON SHOULD BE ACROSS CENTRAL GA...BUT GIVEN HEATING AND MOISTURE...FEEL COMPELLED TO HOLD ONTO AT LEAST LOW CHANCE POPS ACROSS THE NORTH. TUE...THE MOISTURE GETS PUSHED EVEN FURTHER S/SW AS THE FRONT CONTINUES TO RETROGRADE WEST INTO THE LOWER MS VALLEY AND ARKLATEX REGION. THE BEST FOCUS FOR CONVECTION WILL REMAIN NEAR THE FRONT...AFFECTING FAR S PARTS OF GA THROUGH THE MID-SOUTH AND ARKLATEX REGION. AM ALWAYS RELUCTANT TO DROP POPS COMPLETELY AT THIS TIME OF YEAR AS THE MODELS FREQUENTLY PUSH FRONTS AND MOISTURE TOO FAR S. WILL DROP POPS FROM THE N 1/3 OF THE TUE-WED AREA...BUT WILL NEED TO LEAVE SLIGHT CHANCE POPS IN FOR CENTRAL GA NEAREST THE BOUNDARY...BETTER MOISTURE...AND INSTABILITY. GUIDANCE TEMPS APPEAR FAIRLY REASONABLE...EXCEPT FOR RMG...WHICH CONTINUES TO SHOW HIGH MAV BIAS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS THE WEEK PROGRESSES...THE UPPER TROUGH WEAKENS AND SHIFTS EAST. HIGH PRESSURE ALOFT...WHICH HAS BEEN PARKED OVER THE MID U.S. FOR SOME TIME...BEGINS TO BUILD SE WHILE AT THE SAME TIME THE WESTERN ATLANTIC SUBTROPICAL RIDGE BEGINS TO EXPAND WESTWARD INTO THE GULF. A WEAKNESS IS LEFT ALONG THE GULF COASTAL REGION. THUS...THE BEST AREA FOR DIURNAL CONVECTION SHOULD BE ACROSS FAR S GA AND THE FL PANHANDLE AND POINTS W/E. THIS MOISTURE WILL BEGIN TO CREEP BACK TO THE NORTH BY THE END OF THE WEEK AS THE WESTERN U.S. RIDGE BREAKS DOWN AND THE ATLANTIC SUBTROPICAL RIDGE CONTINUES TO EXPAND WESTWARD. SW FLOW WILL BEGIN TO BRING THE DEEPER MOISTURE BACK NORTH INTO THE CWA FY FRI AND INTO THE WEEKEND. OVERALL THERE WILL BE LITTLE CHANGE IN MAX/MIN TEMPS THROUGH THE WEEK...REMAINING PRETTY CLOSE TO NORMAL. TEMPS MAY COME UP A TAD TOWARD THE LATER HALF OF THE WEEK AS THE RIDGE ALOFT BUILDS DOWN FROM THE NW AND 850MB TEMPS WARM TO NEAR +20C...AS OPPOSED TO +18C RIGHT NOW. NAM/GFS IN GOOD AGREEMENT THROUGH THE SHORT TERM ON OVERALL SYNOPTIC PATTERN AND MOISTURE FIELDS. ECMWF MORE ROBUST WITH UPPER RIDGE BUILDING SE OVER THE AREA FROM THE MIDWEST BY NEXT WEEK...WHICH WILL SIGNIFICANTLY INHIBIT DAILY CONVECTIVE ACTIVITY AS RELATIVELY DRY/STABLE NE FLOW ALOFT DEVELOPS OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 90 70 92 70 / 20 20 20 5 5 ATLANTA 74 90 72 92 72 / 30 20 20 5 5 BLAIRSVILLE 68 86 66 87 65 / 20 20 20 10 5 CARTERSVILLE 70 91 67 92 67 / 30 20 20 5 5 COLUMBUS 75 93 74 94 74 / 50 50 30 20 20 GAINESVILLE 72 90 71 91 70 / 20 20 20 10 5 MACON 73 92 72 93 71 / 40 30 20 20 10 ROME 70 92 69 94 68 / 20 20 20 5 5 PEACHTREE CITY 70 90 68 92 67 / 40 30 20 5 5 VIDALIA 74 92 74 92 71 / 40 50 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/37
Hazardous weather outlook, Jul 29, 6:32 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 AM EDT SUN JUL 29 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 632 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A MOIST LOW LEVEL AIR MASS PERSISTED OVER THE SOUTHEAST...WITH A WEAK SURFACE FRONT ACROSS SOUTHERN TENNESSEE INTO EXTREME NORTH GEORGIA. .PRIMARY HAZARDS... THE PRIMARY THREAT WILL BE LIGHTNING...ALONG WITH SOME STRONG WIND GUSTS AND POSSIBLY LARGE HAIL. .DISCUSSION... WEAK HIGH PRESSURE REMAINED OVER GEORGIA...WITH A NEARLY STATIONARY BOUNDARY ACROSS SOUTHERN TENNESSEE INTO NORTH GEORGIA. THE AIR MASS WAS MOIST...AND THIS IN COMBINATION WITH DAYTIME HEATING SHOULD TRIGGER WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. THE ATMOSPHERE SHOULD BE MODERATELY UNSTABLE...WITH CAPES RANGING FROM 1000 TO 2000...AND LIFTED INDEX VALUES OF MINUS TWO TO MINUS THREE. ISOLATED THUNDERSTORMS MAY PULSE TO SEVERE LEVELS...MAINLY DURING THE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 29, 4:38 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 438 PM EDT SUN JUL 29 2007 GAZ097-109-292130- 438 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN EASTERN DODGE AND WESTERN LAURENS COUNTIES UNTIL 530 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN CADWELL AND CHESTER...MOVING EAST-SOUTHEAST AT 25 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY...INCLUDING THE CITIES OF PLAINFIELD...DEXTER...CHESTER...CADWELL...RENTZ...AND YONKERS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 4:44 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 PM EDT SUN JUL 29 2007 GAZ108-109-292130- 444 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN WILCOX AND WESTERN DODGE COUNTIES UNTIL 530 PM EDT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...DEVELOPING RAPIDLY...BETWEEN ABBEVILLE AND PINEVIEW...MOVING SOUTHEAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS EASTERN WILCOX AND WESTERN DODGE COUNTIES. RESIDENTS OF THIS AREA SHOULD REMAIN INDOORS UNTIL THE STORM HAS PASSED. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 5:03 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 PM EDT SUN JUL 29 2007 GAZ045-055-057-292130- 503 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD-TO-GROUND LIGHTNING... WIND GUSTS TO 35 MPH...AND HEAVY RAIN IN HENRY... CLAYTON AND DEKALB COUNTIES UNTIL 530 PM EDT... AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM DECATUR...TO STOCKBRIDGE...TO 6 MILES SOUTHEAST OF LOCUST GROVE...MOVING EAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS HENRY...CLAYTON AND DEKALB COUNTIES... INCLUDING THE CITIES OF LUELLA...STOCKBRIDGE...PANTHERSVILLE...NORTH DRUID HILLS...NORTH DECATUR...MORROW...LOVEJOY...LAKE CITY... JONESBORO...IRONDALE...HAMPTON...GRESHAM PARK...FOREST PARK...DRUID HILLS AND DECATUR. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 5:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 PM EDT SUN JUL 29 2007 GAZ080-292145- 506 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND PEA-SIZED HAIL IN TAYLOR COUNTY UNTIL 545 PM EDT... AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHEAST AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THIS ACTIVITY...INCLUDING THE CITIES OF BUTLER AND POTTERVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 5:17 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 PM EDT SUN JUL 29 2007 GAZ108>110-292200- 517 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 600 PM EDT... AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS FROM PINEVIEW TO WORKMORE...MOVING SOUTHEAST AT 15 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND VERY HEAVY RAIN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 5:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT SUN JUL 29 2007 GAZ056-292200- 520 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND PEA-SIZED HAIL IN SPALDING COUNTY UNTIL 600 PM EDT... AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXPERIMENT...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT GRIFFIN...EAST GRIFFIN...AND ORCHARD HILL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 34 min |
| Jul 29, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 26 min |
| Jul 29, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 26 min |
| Jul 29, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.